Vol. 5, No. 4, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Positive symmetric solutions of a second-order difference equation

Jeffrey T. Neugebauer and Charley L. Seelbach

Vol. 5 (2012), No. 4, 497–504
Abstract

Using an extension of the Leggett–Williams fixed-point theorem due to Avery, Henderson, and Anderson, we prove the existence of solutions for a class of second-order difference equations with Dirichlet boundary conditions, and discuss a specific example.

Keywords
difference equation, boundary value problem, fixed-point theorem, positive symmetric solution
Mathematical Subject Classification 2010
Primary: 39A10
Milestones
Received: 5 February 2013
Revised: 19 February 2013
Accepted: 20 February 2013
Published: 14 June 2013

Communicated by Johnny Henderson
Authors
Jeffrey T. Neugebauer
Department of Mathematics and Statistics
Eastern Kentucky University
521 Lancaster Avenue
313 Wallace Building
Richmond, KY 40475
United States
Charley L. Seelbach
Department of Mathematics and Statistics
Eastern Kentucky University
521 Lancaster Avenue
313 Wallace Building
Richmond, KY 40475
United States